Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 52, NWS New Orleans, LA

April 2, 2009Jefferson Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 2, 2009, 7:13 AM CDT for Jefferson Parish, Louisiana. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 7:13 AM CDT (12:13 UTC)
Expired
Apr 2, 2009, 7:30 AM CDT
In force
17 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Jefferson Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2009-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2009-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
0.4
Supercell composite
16.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:02 AM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 2, 5:02 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
502 AM CDT THU APR 2 2009

...SEVERE WEATHER OUTBREAK EXPECTED ACROSS THE DEEP SOUTH TODAY...

.SHORT TERM...OF COURSE THE MAIN CONCERN IS THE POTENTIAL FOR SEVERE
WEATHER TODAY. AGAIN WE WILL HAVE QUITE A BIT COMING TOGETHER BUT
THERE IS STILL SOME UNCERTAINTY TO HOW MUCH CONVECTION WILL REALLY
FIRE OVER OUR AREA.

IT HAS ALREADY BEEN AN INTERESTING MORNING AS SOME FEATURE MOVE
ACROSS THE CWA AND BRIEFLY CAUSED WINDS TO GUSTS BETWEEN 35 AND
50KTS. THIS FEATURE MAY HAVE BEEN A MESO HIGH BUT WE WILL NEED TO
LOOK AT THAT IN MORE DETAIL LATER. AS FOR THE FORECAST THERE IS THE
POTENTIAL THAT WE COULD SEE SIGNIFICANT SEVERE WEATHER ACROSS THE
CWA.

A VERY POTENT SYSTEM WILL MOVE THROUGH THE SRN PLAINS TODAY AND INTO
THE LOWER MS VALLEY WHILE AN ASSOCIATED DEEP SFC LOW WILL MOVE
THROUGH THE ARKLATEX TWRDS THE MID SOUTH. THIS WILL SEND A COLD
FRONT THROUGH THE CWA TODAY PUSHING ALL THE WAY ACROSS OUR AREA BY
THIS EVN. CONVECTION WAS ALREADY OCCURRING ALONG THE FRONT WELL BACK
IN TX AND A SQUALL LINE WILL LIKELY CONTINUE TO DEVELOP ALONG THE
FRONT AS IT PROGRESSES EAST. THE FIRST QUESTION IS HOW MUCH IF ANY
CONVECTION DEVELOPS AHEAD OF THE FRONT. CURRENT SHRA AND EMBEDDED
TSRA IN THE NRN GULF AND ACROSS SRN LA WILL CONTINUE TO PUSH TO THE
EAST AND NE AND THERE WILL BE A LACK OF CONVECTION EARLY THIS
MORNING AS THERE WILL ACTUALLY BE NEGATIVE H85 THETA E ADV. BY
MID/LATE MORNING THOUGH THIS BEGINS TO CHANGE AS BETTER LL MOISTURE
BEGINS TO ADV BACK INTO THE AREA WITH BOTH THE RUC AND GFS SHOWING
H85 THETA E AIR AROUND 332K ADV INTO THE CWA AND THE WARM FRONT
MOVES WELL NORTH OF THE AREA. AT THE SAME TIME THE ENVIRONMENT WILL
BE QUITE UNSTABLE. MID LEVEL LAPSE RATES APPROACH 8 C/KM...VT
POSSIBLY UP TO 32C...ML CAPE VALUES GREATER THAN 1500 J/KG AND SIG
SVR PARAMETER APPROACHING 50K THE KINEMATICS THIS MORNING WILL
ALSO BE VERY IMPRESSIVE WITH 0-3KM HELICITY VALUES OF GREATER THAN
400M2/S2...SRLY H85 WINDS NEAR 50KTS...AND 0-6KM BULK SHEAR OF
55-60KTS. SO WITH ALL OF THAT IF CONVECTION CAN ACTUALLY DEVELOP
AHEAD OF THE FRONT THEN THESE STORMS COULD BE QUITE SIGNIFICANT WITH
ALL MODES OF SEVERE WEATHER POSSIBLE INCLUDING THE POSSIBLE OF
STRONG TORNADOES. AGAIN THE KEY IS GETTING CONVECTION TO DEVELOP OUT
AHEAD OF THE FRONT AND LOOKING AT 945Z IR/WV THERE IS A JET MAX
ROUNDING THE BASE OF THE TROUGH AND THIS COULD BE OUR CULPRIT...WILL
HAVE TO WATCH AND SEE WHAT THIS FEATURE DOES.

AS THE FRONT APPROACHES EARLY THIS AFTN...THINGS WILL BEGIN TO
CHANGE AGAIN. THE ENVIRONMENT WILL STILL BE QUITE UNSTABLE BUT THE
SHEAR WILL BE DECREASING AND QUITE QUICKLY. ALSO THE MDLS ARE
SHOWING AN AREA OF MID LEVEL DRY AIR PUSHING IN AHEAD OF THE FRONT
ACROSS SRN LA. THIS COULD ACTUALLY HURT CONVECTIVE DEVELOPMENT ALONG
THE SRN EDGE OF THE FRONT. THE SQUALL LINE ON THE OTHER HAND WILL
HAVE THE POTENTIAL FOR DAMAGING WINDS AND HAIL BUT THE TORNADO
POTENTIAL WILL BE MUCH LOWER THAN EARLIER IN THE DAY. SO AFTER THE
LIGHT RAIN AND EMBEDDED TSRA MOVE OUT OF SRN LA AND THE NRN GULF
THERE MAY NOT BE ANYMORE AND I WILL TRY TO SHOW JUST THIS IN THE
GRIDS WITH SCT TSRA BY MIDDAY AND EARLY AFTN.

THIS FRONT WILL PUSH THROUGH BY THIS EVENING WITH DRYING BEHIND THE
FRONT. THIS WILL REMAIN QUIET FRI AND THROUGH SATURDAY UNTIL OUR
NEXT SYSTEM MOVES INTO THE CNTRL CONUS LATE SAT/EARLY SUN.

.LONG TERM...OVERALL THE ECMWF AND GFS ARE IN AGREEMENT PERTAINING
TO THE PATTERN...THE MAIN ISSUE IS TIMING. GFS IS FASTER WITH
SUNDAYS SYSTEM THUS BRINGING IN THE COLD AIR(BY APRIL STANDARDS) FOR
MON. THE ECMWF COOLS THINGS OFF BUT THE BULK OF THE COLDER AIR GETS
HERE LATE MON. THE CANADIAN ACTUALLY SEEMS TO AGREE MORE WITH THE
GFS AND IT ALSO HAS BACKING BY THE GFES SO I WILL STICK CLOSE TO IT
AND THE MEX GUI FOR THE SUN THROUGH THU.

THE NEXT SYSTEM IN OUR SERIES OF SYSTEMS WILL INTO THE CNTRL PLAINS
LATE SAT AND INTO THE GREAT LAKES REGION BY SUN NIGHT SENDING A COLD
FRONT THROUGH OUR CWA SUN MORNING/EARLY AFTN. THERE WILL BE
CONVECTION POSSIBLE AGAIN WITH THIS SYSTEM AND MAYBE SOME SEVERE BUT
MOISTURE COULD BE LACKING WITH THIS SYSTEM. ALSO AS THE PREVIOUS
FCSTR MENTIONED THE BULK OF THE DYNAMICS WILL BE OFF TO OUR NORTH SO
WE WILL NEED TO KEEP AN EYE ON THIS SYSTEM.

AFTER THE FRONT MOVES THROUGH DRIER AND MUCH COOLER AIR WILL
INFILTRATE THE NRN GULF COAST STATES. HIGHS MON COULD BE MORE THAN
10 DEGREES BELOW NORMAL. LL TEMPS INDICATED BY THE GFS WOULD
ACTUALLY SUGGEST HIGHS IN THE UPPER 50S BUT CONSIDERING WE WILL BE
IN APRIL ALREADY AND UNDER FULL SUN I WILL NOT DEVIATE FROM THE MEX
WHICH HAS MID TO LOWER 60S ACROSS THE CWA. THINGS REMAIN MOSTLY
QUIET THROUGH THE FIRST HALF OF THE WORK WEEK WITH NW FLOW OVER THE
REGION. /CAB/

&&

.AVIATION...
PREVAILING IFR CEILINGS WITH OCCASIONAL LIFR VISIBILITIES JUST NORTH
OF A WARM FRONT MOVING NORTHWARD ACROSS SOUTHEAST LOUISIANA. THIS
BOUNDARY VERY NOTICEABLE ON RADAR AS WHAT USED TO BE CALLED A FINE
LINE. AS BOUNDARY MOVES NORTH OF A SITE...WIND GUSTS OF 30 TO 40
KNOTS HAVE BEEN REPORTED FOR A SHORT PERIOD...AT KMSY AND KPTN.
CEILINGS THEN IMPROVE TO VFR...AND WINDS DROP DOWN TO ABOUT 15
KNOTS. ONCE WARM FRONTAL BOUNDARY MOVES NORTH...VFR CONDITIONS WILL
BECOME PREVALENT CONDITION. EXPECT A PERIOD OF CONVECTION...STRONG
TO SEVERE...DURING LATE MORNING AND EARLY AFTERNOON HOURS AHEAD OF
COLD FRONT. VFR CONDITIONS AFTER FRONTAL PASSAGE. /35/

&&

.MARINE...
AS NOTED IN AVIATION SECTION...WARM FRONT MOVING NORTHWARD...WILL
IMPACT TIDAL LAKES OVER THE NEXT FEW HOURS. IN ADDITION...SURFACE
PRESSURE GRADIENT WILL BEGIN INCREASING AHEAD OF APPROACHING COLD
FRONT. HAVE OPTED TO BEGIN SCA AT THIS TIME AND NOT WAIT UNTIL
12Z...AND ADDED TIDAL LAKES AS WELL. WILL LEAVE ENDING TIME AS IS FOR
NOW...BUT ANTICIPATE IT WILL NEED EXTENDED BY LATER SHIFTS.

SCENARIO OF PAST 48 HOURS WILL REPEAT AGAIN THROUGH SATURDAY...WITH
LIGHTER WINDS ON FRIDAY...GUSTY AGAIN LATE SATURDAY INTO
SUNDAY...BEFORE DIMINISHING AGAIN. OUTER WATERS COULD SEE SEAS IN
THE 6 TO 8 FOOT RANGE AND A FOOT OR 2 LOWER IN THE INNER WATERS.
/35/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  78  51  73  48 /  50  10   0   0
BTR  78  50  73  49 /  50  10   0   0
MSY  81  56  71  57 /  70  10   0   0
GPT  79  55  71  51 /  70  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES: AND
     ST. TAMMANY.

GM...SMALL CRAFT ADVISORY UNTIL 1 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

MS...WIND ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...AND PEARL RIVER.

GM...SMALL CRAFT ADVISORY UNTIL 1 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

&&

CAB/35
Hazardous weather outlook, Apr 2, 5:45 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
545 AM CDT THU APR 2 2009

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-031045-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
545 AM CDT THU APR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE STORMS FOR AREAS MAINLY ALONG
AND NORTHEAST OF A LINE FROM LIBERTY...MISSISSIPPI TO
SLIDELL...LOUISIANA. A SLIGHT RISK ENCOMPASSES THE REST OF THE
OUTLOOK AREA. ALL MODES OF SEVERE WEATHER ARE POSSIBLE EARLY TODAY
AND THROUGH EARLY AFTERNOON WITH THE RISK PRIMARILY COMING FROM
STRAIGHT LINE DAMAGING WINDS LATE THIS AFTERNOON.

A VERY POTENT STORM SYSTEM WILL MOVE THROUGH THE LOWER MISSISSIPPI
VALLEY TODAY SENDING A COLD FRONT THROUGH THE REGION LATE THIS
AFTERNOON AND THIS EVENING. AS A STRONG DISTURBANCE APPROACHES
THE AREA THIS MORNING THERE IS THE POSSIBILITY THAT THUNDERSTORMS
COULD DEVELOP OUT AHEAD OF THE APPROACHING COLD FRONT. WITH THE
AMOUNT OF INSTABILITY AND SHEAR IN PLACE ANY STORM THAT DOES
DEVELOP WILL LIKELY BECOME SEVERE AND COULD BECOME A SUPERCELL
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND A FEW
TORNADOES. ANY TORNADO THAT DEVELOPS COULD BECOME STRONG. AS WE
PROGRESS INTO THE MID AFTERNOON HOURS THUNDERSTORMS AHEAD OF THE
FRONT WILL PUSH OFF TO OUR EAST AND NORTHEAST BUT A SQUALL LINE
WILL BE MOVING IN FROM THE WEST. SEVERE STORMS ASSOCIATED WITH
THIS SQUALL LINE WILL MAINLY HAVE THE POTENTIAL TO PRODUCE
DAMAGING STRAIGHT LINE WINDS. THERE IS STILL SOME UNCERTAINTY AS
TO HOW FAR TO THE SOUTH THUNDERSTORMS WILL DEVELOP ALONG THE COLD
FRONT BUT AT THIS TIME ALL LOCATIONS COULD SEE SOME SEVERE
WEATHER. THE COLD FRONT WILL MOVE THROUGH THE AREA EARLY THIS
EVENING THUS ENDING THE SEVERE WEATHER RISK.

MARINE HAZARDS...
A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE GULF WATERS THROUGH
THIS EVENING. A TIGHTENING PRESSURE GRADIENT WILL RESULT IN STRONG
SOUTHEASTERLY WINDS AND SEAS OF 6 TO 8 FEET...MAINLY BEYOND 15
NAUTICAL MILES FROM SHORE. A COLD FRONT WILL PASS THROUGH THE
COASTAL WATERS THURSDAY EVENING WITH A WIND SHIFT TO THE
NORTHWEST. WINDS AND SEAS SHOULD BEGIN TO CALM EARLY FRIDAY
MORNING.

RIVER FLOODING...
FLOODING WILL CONTINUE ALONG SEVERAL AREA RIVERS. REFER TO THE
LATEST RIVER FLOOD STATEMENTS FOR DETAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER STORM SYSTEM WILL MOVE THROUGH THE CENTRAL UNITED STATES
SENDING ANOTHER COLD FRONT THROUGH THE OUTLOOK AREA. THERE IS A
RISK OF STRONG TO SEVERE STORMS ON SUNDAY WITH THIS SYSTEM AS
WELL.

RIVER FLOODING...
SEVERAL AREA RIVERS ARE FORECAST TO REMAIN ABOVE FLOOD STAGE
THROUGH THE END OF THE WEEK AND INTO THE WEEKEND IN SOME CASES.
REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL
IN SUPPORT OF SEVERE WEATHER OPERATIONS IS RECOMMENDED
TODAY...MAINLY FROM 9AM THROUGH 6PM.

CAB

In the hours before

Local storm report, Apr 2, 3:56 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
356 AM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     NON-TSTM WND GST LAKEFRONT AIRPORT       30.04N 90.03W
04/02/2009  M59 MPH          ORLEANS            LA   ASOS

            KNEW PKWND 21051/0835Z.

&&

RSW
Local storm report, Apr 2, 3:57 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 AM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     NON-TSTM WND GST LAKEFRONT AIRPORT       30.04N 90.03W
04/02/2009  M59.00 MPH       ORLEANS            LA   ASOS

            KNEW PKWND 21051/0835Z.

&&

RSW

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:41 AM CDTSpecial Marine WarningLIX94 min
Apr 2, 3:52 AM CDTWind AdvisoryLIX3 hr
Apr 2, 5:30 AM CDTSpecial Marine WarningLIX90 min
Apr 2, 6:32 AM CDTSpecial Marine WarningLIX88 min
Apr 2, 6:40 AM CDTFlash Flood WarningLIXJefferson, Lafourche, Plaquemines, Saint Bernard, Terrebonne3 hr
Apr 2, 6:47 AM CDTSevere Thunderstorm WarningLIXPlaquemines36 min
Apr 2, 7:18 AM CDTSpecial Marine WarningLIX27 min
Apr 2, 7:26 AM CDTSevere Thunderstorm WarningLIXPlaquemines64 min
Apr 2, 7:30 AM CDTSpecial Marine WarningLIX77 min
Apr 2, 8:09 AM CDTSpecial Marine WarningLIX39 min
Apr 2, 10:36 AM CDTHigh Wind WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more4 hr
Apr 2, 10:53 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana52 min
Apr 2, 11:25 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge65 min
Apr 2, 11:39 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, West Baton Rouge36 min
Apr 2, 11:43 AM CDTTornado WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge32 min
Apr 2, 11:45 AM CDTSpecial Marine WarningLIX79 min
Apr 2, 11:49 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Saint James41 min
Apr 2, 11:53 AM CDTTornado WarningLIXEast Feliciana, Saint Helena37 min
Apr 2, 11:55 AM CDTSpecial Marine WarningLIX95 min
Apr 2, 11:58 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa32 min
Apr 2, 12:13 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Tammany, Tangipahoa47 min
Apr 2, 12:20 PM CDTTornado WarningLIXLivingston, Tangipahoa25 min
Apr 2, 12:23 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington67 min
Apr 2, 12:30 PM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles, Saint James, Saint John the Baptist60 min
Apr 2, 12:38 PM CDTSpecial Marine WarningLIX82 min
Apr 2, 12:57 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Tammany, Tangipahoa, Washington51 min
Apr 2, 1:21 PM CDTTornado WarningLIXOrleans, Saint Tammany24 min
Apr 2, 1:24 PM CDTSpecial Marine WarningLIX96 min
Apr 2, 1:32 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington33 min
Apr 2, 1:41 PM CDTTornado WarningLIXSaint Tammany34 min
Apr 2, 2:52 PM CDTSpecial Marine WarningLIX38 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningLIXAmite, Pike28 min
Apr 2, 12:25 PM CDTSevere Thunderstorm WarningLIXPike, Walthall35 min
Apr 2, 12:34 PM CDTTornado WarningLIXPike, Walthall26 min
Apr 2, 1:55 PM CDTTornado WarningLIXHancock, Harrison35 min
Apr 2, 2:12 PM CDTTornado WarningLIXHarrison, Jackson33 min
Apr 2, 2:19 PM CDTSevere Thunderstorm WarningLIXHarrison, Jackson41 min
Apr 2, 2:38 PM CDTTornado WarningLIXJackson22 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.